# SDR GTIA2023020136957

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: D5725240300400
- Condition: Corroded
- Location: Rh Wing
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH WING LOWER SURFACE AT RIB 14-17. RAF CREATED-PERFORMED PERMANENT REPAIR ON RH WING - TOP SKIN PANEL 2 - TRAILING EDGE OVERHANG BETWEEN RIB 14-15 , RIB 15-16, RIB 16-17 AND RIB 17-18 LOWER SURFACE IAW E.A. NO 57-0596-22 AND EC NO EO 5721-2307. REPAIE CATAGORY PENDING DTE ON 04 JUN 2023.
